# SDR SWAA2022030270903

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651624
- Part serial: CYC0236
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LOWER BEAM (#4) IS CRACKED IN THE RADIUS. / REMOVED AND REPLACED FWD SERVICE DOOR (R1) PER AMM 52-41-00 TAG NO: 520479 PN ON: 141A6516-24 SN ON: CYC0236 PN OFF: SN OFF: CYC0236
